Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 836314, 9 pages
http://dx.doi.org/10.1155/2013/836314
Research Article

Control of Network-Based Systems with Packet Disordering and Packet Loss Compensation

1Lab of Operation and Control, Shenyang, University of Chemical Technology, Liaoning 110142, China
2Lab of Industrial Control Networks and Systems, Shenyang Institute of Automation, Chinese Academy of Sciences, Liaoning 110016, China
3College of Information Engineering, Shenyang University of Chemical Technology, Liaoning 110142, China
4Institute of Systems Science, Northeastern University, Shenyang, Liaoning 110004, China

Received 3 April 2013; Accepted 14 May 2013

Academic Editor: Guanghui Wen

Copyright © 2013 Jinna Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yong Zhang, Huajing Fang, and Zhenxing Liu, “Finite-Time Fault Detection for Large-Scale Networked Systems with Randomly Occurring Nonlinearity and Fault,” Mathematical Problems in Engineering, vol. 2014, pp. 1–14, 2014. View at Publisher ยท View at Google Scholar